# SDR UPS00233144

- Difficulty date: June 9, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI   SUSPECTED CORROSION BETWEEN FUSELAGE SKIN AND INTERNAL DOUBLER BS 1140, BETWEEN STR 3 AND 4 RT.     LFEC FOUND CORROSION. AREA DERIVETED IAW SRM 51-30-2 BS 1183 & 1110. EO.B727-5330-0509.APPX8.3 C/O
